bones-icon
Dull uneasiness in sterum & manubrium
I had an gerd issue & severe cough 3 months ago. after that i started to feel a blunt pain in sternum & manubrium. after taking ppi medicine it went away. but i still feel the blunt pain sternum & manubrium. my x ray report is absolutely normal. my dr asked me to take uprise d3 once a week(60k). what to do sir? also a blunt pain in upper back. help
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Probably costochondritis....apply hot water fomentation thrice daily,take analgesic(ibuprofen),avoid unnecessary exercises
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult chest physician May be costochondritis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.